# SDR 03FDEA00672

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN EXTERNAL FUSE SKIN AT BS 1105 BETWEEN STR 28 LEFT AND 29.  FOUND DENT ON EXTERNAL FUSE SKIN AT BS 1105 BETWEEN STR 28 LEFT AND 29 TO BE OUT   OF LIMITS.  CUT OUT DAMAGED SKIN. FABRICATED REPAIR DOUBLER FOR SKIN.  CUT OUT AT   BS 1105 BETWEEN STR. 28 LEFT AND 29.  ALODINED, PRIMED & INSTALLED IAW SRM 53-30-3.
